• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 3
Sort:
by name
by year
Article
Piontkovski D. International Journal of Algebra and Computation. 2005. No. 4. P. 643-648.
Added: Sep 17, 2008
Article
Shitov Y. International Journal of Algebra and Computation. 2014. Vol. 24. No. 8. P. 1183-1189.

We present a number of new results on the multiplicative structure of univariate polynomials over the Boolean and tropical semirings.We answer the question asked by Kim and Roush in 2005 by proving that almost all Boolean polynomials with nonzero constant term are irreducible.We also give a lower bound for the number of reducible polynomials, and we discuss the related issues for polynomials over tropical semiring.

Added: Jan 8, 2015
Article
Arzhantsev I. International Journal of Algebra and Computation. 2016. Vol. 26. No. 5. P. 1061-1070.

An affine algebraic variety X is rigid if the algebra of regular functions K[X] admits no nonzero locally nilpotent derivation. We prove that a factorial trinomial hypersurface is rigid if and only if every exponent in the trinomial is at least 2.

Added: Aug 15, 2016